# SDR DALA2018123007444

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 44,316 hours, 21,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP# 0883275) UPPER FUSELAGE LEFT HAND SIDE 2'X2' DENT IN FUSELAGE SKIN AT STRINGER 5L ST 1976 FR44. SEE NR FOR ADDITIONAL INFORMATION. CUT OUT DENTED SKIN. FABRICATED DOUBLER. INSTALLED STRINGER SPLICE AND DOUBLER REPAIR IAW SRM 53-31-11-300-01,
